# SDR SWAA2023041923892

- Difficulty date: April 5, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N8530W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63592
- Aircraft time: 19,862 hours, 9,651 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN R/H EMERGENCY LIGHTS BATTERY PACK FAILED OPS CHECK<[01] REMOVED AND REPLACED FWD CABIN EMERGENCY LIGHT BATTERY PACK PER MM 33-51-06.FWD CABIN EMERGENCY LIGHTS OPS CHECKED GOOD PER MM 33-51-06;[02] COMPLIED WITH INSPECTION; REMOVED AND REPLACED FWD CABIN EMERGENCY LIGHT BATTERY PACK PER MM 33-51-06.FWD CABIN EMERGENCY LIGHTS OPS CHECKED GOOD PER MM 33-51-06
